# SDR 98ZZZX3548

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N51AG
- Make and model: Bell UH-1H
- Aircraft serial: 7120178
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Driveshaft
- Part number: 204040620003
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BALANCED WEIGHT NOT INSTALLED.  DRIVESHAFT WAS REPLACED.
